RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 627–636 (Mi mz983)  

This article is cited in 3 scientific papers (total in 3 papers)

On the unbounded increase in vorticity and velocity circulation in stratified and homogeneous fluid flows

V. I. Yudovich

Rostov State University

DOI: https://doi.org/10.4213/mzm983

Full text: PDF file (722 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 533–540

Bibliographic databases:

UDC: 532.5+536.25
Received: 12.01.2000

Citation: V. I. Yudovich, “On the unbounded increase in vorticity and velocity circulation in stratified and homogeneous fluid flows”, Mat. Zametki, 68:4 (2000), 627–636; Math. Notes, 68:4 (2000), 533–540

Citation in format AMSBIB
\Bibitem{Yud00}
\by V.~I.~Yudovich
\paper On the unbounded increase in vorticity and velocity circulation in stratified and homogeneous fluid flows
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 627--636
\mathnet{http://mi.mathnet.ru/mz983}
\crossref{https://doi.org/10.4213/mzm983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823150}
\zmath{https://zbmath.org/?q=an:1128.76375}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 533--540
\crossref{https://doi.org/10.1007/BF02676735}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900035}


Linking options:
  • http://mi.mathnet.ru/eng/mz983
  • https://doi.org/10.4213/mzm983
  • http://mi.mathnet.ru/eng/mz/v68/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yudovich, VI, “On the loss of smoothness of the solutions of the Euler equations and the inherent instability of flows of an ideal fluid”, Chaos, 10:3 (2000), 705  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. V. I. Yudovich, “Eleven great problems of mathematical hydrodynamics”, Mosc. Math. J., 3:2 (2003), 711–737  mathnet  crossref  mathscinet  zmath  elib
    3. Morgulis, A, “Loss of smoothness and inherent instability of 2D inviscid fluid flows”, Communications in Partial Differential Equations, 33:6 (2008), 943  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:285
    Full text:128
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020